ok!maybe i am hypochondriac but these r my illnesses :
1)i was taking a mild withdrawal pill(deviry 10 mg)..twice a day for 5 days to get my periods and at about the end of the dose i developed a blister at the edge of my left labia minora..it hurts when i wipe ... occasionally it itches ..i used to apply neosprin powder over there..today,3 days after,it developed a mouth or something and it wass bleeding :( it has burst soon after,with pus coming out..but iits still popped out..it has a white head now..and is no more causing trouble..xcpt for some slight bleeding and pus.should i go to the gynae?? or it will go away?
2)i had my periods from 2nd june-8th june last...after dat i didnt hav my periods..so on 20th july i went to gynae and she gave me those deviry tablets...10 mg..twice a day for 5 days...she sed i will gt my periods aftr 4 days...today is 6th day..still didnt get...how long will i wait? m getting scared..coz last yr around this tym i had a simple cyst..it was caught in this same way...ie,not getting periods even after taking deviry..is it the same case again :( helppppppppppp
3)its been two months my breast tissue feels hard wn i press...near my left arms arms..i got it checked ,she said it mst b blocked ducts...with periods,it should go away..is she right?or is it breast cancer?..i hav gt no other pain or anything..but my breasts feel tender and it has got a very dark pink pimple with sore head today..maybe a rash...is it completely nrmal?..plz help ;(
4) I also noticed a bump above my left breast, between the top of the breast and the collarbone a few weeks ago. It does feel like part of my ribs, it's weird.u cant see the lump but wn u press there,i can feel a bone..is it enlarged ribs or smthing to do with breat cancer? I am experiencing nothing like this on my right side.
ps:i m 19 yr virgin.